# SDR V2JA2011F00111

- Difficulty date: May 7, 2011
- Submitted: May 8, 2011
- Operation: Air carrier
- Aircraft: N175SL
- Make and model: Piagio P180
- Aircraft serial: 1147
- Aircraft time: 3,855 hours, 2,910 cycles
- Engine: Pwa PT6A66
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Autofeather Sys
- Condition: Fluctuates
- Stage of operation: AP
- How discovered: O
- Nature of condition: R
- Precautionary procedure: H

## Discrepancy

DURING APPROACH RT ENGINE AUTOFEATHER ACTIVATED. PROP RPM FLUCTUATED UNTIL AUTOFEATHER SWITCH TURNED TO OFF POSITION
